gastroenterologist-icon

Stmch pain &freqnt motion

I am having upset stomach from last 3 days. I was travelling officially and had mushrooms last time when my stomach was good. Now i am having lose motion, nausea and very much irritation and pain in stomach at regular intervals. What should I do?
views-icons 80 Views Mail QnA Whatsapp QnA v

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Anil Kumar Jain
General Physician 4 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹150 for 24 hrs

Hello there.  I can understand your concern.  You need to drink lots of water and electral. Cap. Pan-L once a day half an hour before food for 3 days and cap. Darolac thrice a day before food for 2 days. Have a soft diet and avoid oily and spicy foods.  Consult a general physician in person for further evaluation and management. Best regards. Dr. Anil kumar jain. Bangalore.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. V. Hari Prasad
General Physician 6 yrs exp Chennai
Travellers diarrhoea
Next Steps
treatment depends upon whether you have fever, blood in the stool and how many days lapsed.the most important thing here is which type of mushrooms you had taken i don't know. sometimes poisonous mushroom are present.you need tocheck BP,pulse ,Stool microscopy.please concern above things and admit in near by hospital with good quality lab.
Health Tips
always eat hygein food,hot or bottled water when you are ok travel
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Harsha
General Physician Bangalore
 Hi there..I can understand your concern. Looks like you are suffering from acute gastroenteritis. In this condition it is important to keep yourself well hydrated( take plenty of fluids like water, coconut water, ORS solution) and take only home food(more of curd rice). Start on probiotics tablets like capsule vibact, twice daily after food, for 5 days. If the condition doesn't improve in two days or it gets worse, kindly consult a general physician for further evaluation. You might need oral antibiotics to control the infection.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Anil B Sheth
General Physician 37 yrs exp Ahmedabad
to reduce frequency of loose motions, take cap. enuff,1 cap. 3 times a day. for yr nausea or vomiting take mouth dissolving tab. called ondansetron 4 mgm as per requirement, for abd. cramps, can take tab. Meftal spas or cyclopam .if not get any relief then need to consult a physician over there. for further evaluation. Mean while keep taking oral liquid with sugar n salt like lemon juice or butter milk &/ ORS liquid as many times as u go.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO